RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1979, Volume 12, Pages 5–57 (Mi intd33)  

This article is cited in 16 scientific papers (total in 17 papers)

The intermediate Jacobian of three-dimensional varieties

A. N. Tyurin


Full text: PDF file (2985 kB)

English version:
Journal of Soviet Mathematics, 1980, 13:6, 707–745

Bibliographic databases:

UDC: 512.776

Citation: A. N. Tyurin, “The intermediate Jacobian of three-dimensional varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12, VINITI, Moscow, 1979, 5–57; J. Soviet Math., 13:6 (1980), 707–745

Citation in format AMSBIB
\Bibitem{Tyu79}
\by A.~N.~Tyurin
\paper The intermediate Jacobian of three-dimensional varieties
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1979
\vol 12
\pages 5--57
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=537684}
\zmath{https://zbmath.org/?q=an:0428.14015|0415.14023}
\transl
\jour J. Soviet Math.
\yr 1980
\vol 13
\issue 6
\pages 707--745
\crossref{https://doi.org/10.1007/BF01084562}


Linking options:
  • http://mi.mathnet.ru/eng/intd33
  • http://mi.mathnet.ru/eng/intd/v12/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Sarkisov, “Birational automorphisms of conic bundles”, Math. USSR-Izv., 17:1 (1981), 177–202  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Tikhomirov, “The intermediate Jacobian of the double covering of $P^3$ branched at a quartic”, Math. USSR-Izv., 17:3 (1981), 523–566  mathnet  crossref  mathscinet  zmath  isi
    3. A. S. Tikhomirov, “The Fano surface of the Veronese double cone”, Math. USSR-Izv., 19:2 (1982), 377–443  mathnet  crossref  mathscinet  zmath
    4. S. M. L'vovskii, “Boundedness of the degree of Fano threefolds”, Math. USSR-Izv., 19:3 (1982), 521–558  mathnet  crossref  mathscinet  zmath
    5. V. V. Shokurov, “Prym varieties: theory and applications”, Math. USSR-Izv., 23:1 (1984), 83–147  mathnet  crossref  mathscinet  zmath
    6. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. Math., 68:3 (2004), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. Math., 77:4 (2013), 795–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    17. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:464
    Full text:194

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019